Manin’s conjecture for a quartic del Pezzo surface with A 4 singularity
Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1231-1265.

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4 .

Ce papier contient une preuve de la conjecture de Manin pour une surface quartique de del Pezzo, avec singularité A 4 .

Received:
Accepted:
DOI: 10.5802/aif.2462
Classification: 11G35,  14G05,  14G10
Keywords: Del Pezzo surfaces, rational points, Manin’s conjecture
Browning, Tim D. 1; Derenthal, Ulrich 2

1 University of Bristol School of Mathematics Bristol BS8 1TW (United Kingdom)
2 Universität Zürich Institut für Mathematik Winterthurerstrasse 190 8057 Zürich (Switzerland)
@article{AIF_2009__59_3_1231_0,
     author = {Browning, Tim D. and Derenthal, Ulrich},
     title = {Manin{\textquoteright}s conjecture for a quartic  del {Pezzo} surface with $\mathbf{A}_4$ singularity},
     journal = {Annales de l'Institut Fourier},
     pages = {1231--1265},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     doi = {10.5802/aif.2462},
     zbl = {1193.14028},
     mrnumber = {2543667},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2462/}
}
TY  - JOUR
TI  - Manin’s conjecture for a quartic  del Pezzo surface with $\mathbf{A}_4$ singularity
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1231
EP  - 1265
VL  - 59
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2462/
UR  - https://zbmath.org/?q=an%3A1193.14028
UR  - https://www.ams.org/mathscinet-getitem?mr=2543667
UR  - https://doi.org/10.5802/aif.2462
DO  - 10.5802/aif.2462
LA  - en
ID  - AIF_2009__59_3_1231_0
ER  - 
%0 Journal Article
%T Manin’s conjecture for a quartic  del Pezzo surface with $\mathbf{A}_4$ singularity
%J Annales de l'Institut Fourier
%D 2009
%P 1231-1265
%V 59
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2462
%R 10.5802/aif.2462
%G en
%F AIF_2009__59_3_1231_0
Browning, Tim D.; Derenthal, Ulrich. Manin’s conjecture for a quartic  del Pezzo surface with $\mathbf{A}_4$ singularity. Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1231-1265. doi : 10.5802/aif.2462. https://aif.centre-mersenne.org/articles/10.5802/aif.2462/

[1] Batyrev, V. V.; Tschinkel, Yu. Manin’s conjecture for toric varieties, J. Alg. Geom., Volume 7 (1998), pp. 15-53 | MR: 1620682 | Zbl: 0946.14009

[2] de la Bretèche, R.; Browning, T. D. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I, Michigan Math. J., Volume 55 (2007), pp. 51-80 | Article | MR: 2320172 | Zbl: 1132.14019

[3] Browning, T. D. An overview of Manin’s conjecture for del Pezzo surfaces, Analytic number theory — A tribute to Gauss and Dirichlet, Volume 7, Clay Math. Proceedings, 2007, pp. 39-56 | MR: 2362193 | Zbl: 1134.14017

[4] Chambert-Loir, A.; Tschinkel, Yu. Fonctions zêta des hauteurs des espaces fibrés, Rational points on algebraic varieties (Birkhäuser, ed.), Volume 199, Progress in Math., 2001, pp. 71-115 | MR: 1875171 | Zbl: 1077.14524

[5] Chambert-Loir, A.; Tschinkel, Yu. On the distribution of points of bounded height on equivariant compactifications of vector groups, Invent. Math., Volume 148 (2002), pp. 421-452 | Article | MR: 1906155 | Zbl: 1067.11036

[6] Coray, D. F.; Tsfasman, M. A. Arithmetic on singular del Pezzo surfaces, Proc. London Math. Soc., Volume 57 (1988), pp. 25-87 | Article | MR: 940430 | Zbl: 0653.14018

[7] Derenthal, U. Singular del Pezzo surfaces whose universal torsors are hypersurfaces, 2006 (arXiv:math.AG/0604194)

[8] Derenthal, U. On a constant arising in Manin’s conjecture for del Pezzo surfaces, Math. Res. Letters, Volume 14 (2007), pp. 481-489 | MR: 2318651 | Zbl: 1131.14042

[9] Derenthal, U.; Joyce, M.; Teitler, Z. The nef cone volume of generalized del Pezzo surfaces, Algebra & Number Theory, Volume 2 (2008), pp. 157-182 | Article | MR: 2377367 | Zbl: pre05529322

[10] Derenthal, U.; Tschinkel, Yu. Universal torsors over del Pezzo surfaces and rational points, Equidistribution in Number Theory, An Introduction (NATO Sci. Ser. II Math. Phys. Chem.) Volume 237, Springer, 2006 | MR: 2290499 | Zbl: 1143.14017

[11] Franke, J.; Manin, I.; Tschinkel, Yu. Rational points of bounded height on Fano varieties, Invent. Math., Volume 95 (1989), pp. 421-435 | Article | MR: 974910 | Zbl: 0674.14012

[12] Hassett, B.; Tschinkel, Yu. Geometry of equivariant compactifications of G a n ., Internat. Math. Res. Notices, Volume 22 (1999), pp. 1211-1230 | Article | MR: 1731473 | Zbl: 0966.14033

[13] Hodge, W. V. D.; Pedoe, D. Methods of algebraic geometry Volume 2, Cambridge University Press, 1952 | MR: 48065

[14] Peyre, E. Hauteurs et nombres de Tamagawa sur les variétés de Fano, Duke Math. J., Volume 79 (1995), pp. 101-218 | Article | MR: 1340296 | Zbl: 0901.14025

[15] Salberger, P. Tamagawa measures on universal torsors and points of bounded height on Fano varieties, Astérisque, Volume 251 (1998), pp. 91-258 | MR: 1679841 | Zbl: 0959.14007

Cited by Sources: